Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 85, NWS Goodland, KS

June 26, 2020Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 26, 2020, 7:51 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2020, 7:51 PM MDT (01:51 UTC)
Expired
Jun 26, 2020, 8:45 PM MDT
In force
54 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kit Carson County, CO, Yuma County, CO

The radar

The Goodland radar (KGLD), 54 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:00 PM MDTTSTM WND GST 507 Sw Idalia, COSPOTTER ESTIMATED WINDS ALSO REPORTED TREES SWAYING WITHOUT BRANCHES BREAKING.
Jun 26, 8:35 PM MDTTSTM WND GST 502 E Idalia, COSTORM CHASER ESTIMATED 50 MPH GUST WITH A FEW SMALL TREE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:12 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2227 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

711 
WUUS53 KGLD 270151
SVRGLD
COC063-125-270245-
/O.NEW.KGLD.SV.W.0085.200627T0151Z-200627T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
751 PM MDT Fri Jun 26 2020

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Yuma County in northeastern Colorado...
  Northeastern Kit Carson County in east central Colorado...

* Until 845 PM MDT.

* At 750 PM MDT, severe thunderstorms were located along a line
  extending from 10 miles south of Eckley to 7 miles northeast of
  Stratton, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Burlington, Wray, Stratton, Bonny Reservoir, Bethune, Hale and
  Beecher Island.

This includes the following highways...
 Interstate 70 in Colorado between mile markers 420 and 450.
 Highway 385 between mile markers 183 and 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3921 10205 3926 10261 4003 10264 4010 10205
TIME...MOT...LOC 0150Z 268DEG 20KT 3997 10255 3939 10253 

HAIL...0.75IN
WIND...60MPH
 
$$

Vincent
2 follow-up statements
363 
WWUS53 KGLD 270206
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
806 PM MDT Fri Jun 26 2020

COC063-125-270245-
/O.CON.KGLD.SV.W.0085.000000T0000Z-200627T0245Z/
Yuma CO-Kit Carson CO-
806 PM MDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN YUMA AND NORTHEASTERN KIT CARSON COUNTIES...

At 806 PM MDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Wray to 6 miles northwest of
Burlington, moving east at 25 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Burlington, Wray, Stratton, Bonny Reservoir, Bethune, Hale and
Beecher Island.

This includes the following highways...
 Interstate 70 in Colorado between mile markers 420 and 450.
 Highway 385 between mile markers 183 and 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3921 10205 3926 10261 4003 10264 4010 10205
TIME...MOT...LOC 0206Z 269DEG 24KT 3996 10237 3938 10235 

HAIL...0.75IN
WIND...70MPH
 
$$

Vincent
062 
WWUS53 KGLD 270236
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
836 PM MDT Fri Jun 26 2020

COC063-125-270245-
/O.CON.KGLD.SV.W.0085.000000T0000Z-200627T0245Z/
Yuma CO-Kit Carson CO-
836 PM MDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN YUMA AND NORTHEASTERN KIT CARSON COUNTIES...

At 836 PM MDT, severe thunderstorms were located along a line
extending from 15 miles west of St. Francis to 8 miles southeast of
Bonny Reservoir to 5 miles southeast of Burlington, moving east at 30
mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Burlington, Bonny Reservoir, Bethune, Hale, Beecher Island, Idalia
and Vernon.

This includes the following highways...
 Interstate 70 in Colorado between mile markers 423 and 450.
 Highway 385 between mile markers 183 and 239.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3926 10256 4000 10234 4003 10205 3921 10205
TIME...MOT...LOC 0236Z 286DEG 24KT 3980 10209 3951 10207 3924 10220 

HAIL...0.75IN
WIND...70MPH
 
$$

Vincent

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:15 PM MDT, 36 minutes earlier.

Area forecast discussion, Jun 26, 7:15 PM MDT, 36 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
715 PM MDT Fri Jun 26 2020

.UPDATE...
Issued at 712 PM MDT Fri Jun 26 2020

A Severe Thunderstorm Watch has been issued for our Southwestern
Nebraska and Northwestern Kansas counties. The watch will be in
effect through 3 a.m. MDT. Gusty winds, blowing dust resulting in
reduced visibility, hail to quarter size, and locally heavy
rainfall will be possible with any storms. A Severe Thunderstorm
Watch remains in effect for Yuma, Kit Carson, and Cheyenne
counties in Colorado until 9 p.m. MDT.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 126 PM MDT Fri Jun 26 2020

As of 2 pm CDT...1 pm MDT...skies across the Tri-State Region are
clear. Temperatures are in the low to upper 80s with winds generally
from the north to northeast at 5-15 mph, occasionally gusting to 25
mph. At the surface, a cold front passed through this morning. The
cold front is currently located roughly from Phillipsburg, Kansas to
Syracuse, KS or so but has become quite diffuse and hard to pinpoint
the location. A surface trough/axis of low pressure is also located
across western Kansas and into eastern Colorado. A shortwave
trough...albeit weak...is moving across Utah and Colorado right now.
Latest radar and satellite trends indicate storms developing over
the Rockies, particularly the Front Range in the NWS Boulder
forecast area. These are the storms are expected to eventually move
through the NWS Goodland area. Severe Thunderstorm Watch 306 has
now been issued for all counties across eastern Colorado through 9
pm MDT tonight.

For this afternoon, anticipating quiet weather for the most part.
Current mesoanalysis indicates instability is building across the
area. However, there is a large amount of MLCIN...up to -100 to -150
J/kg of CIN...that will limit any convective activity until later.

For this evening, this is when we are expecting storms to progress
across the forecast area. Storms forming along the Rockies will
eventually start forming a common cold pool, leading to formation of
a larger complex or two. It is these complexes that we need to worry
about. Environment is favorable for severe storms. First,
instability consists of SBCape of 1000-2000 J/kg, 850-500 mb lapse
rates of 8 C/km, and DCape of 1000-1500 J/kg. Shear is also
favorable for severe weather with 0-6 km effective bulk shear
projected to be around 35-45 kts and 0-3 km SRH of 100-150 m2/s2.
The amount of instability and shear will allow for storms to be
severe as they move in from the west. Due to the nature of the
storms as they move in (a complex), anticipate wind gusts to 70 mph
and blowing dust to be the primary threats with these storms. Storms
may also be capable of smaller hail (quarter size or less), brief
heavy downpours, and frequent cloud to ground lightning.

Storms are expected to begin moving into eastern Colorado between 4-
6 pm MDT, crossing into Kansas between 6-8 pm MDT, and exiting into
north central kansas by 2 am MDT. There may be some other storms
that form over northwest Kansas ahead of the main complex. These
elevated storms could form around midnight MDT and would be capable
of hail to the size quarters and heavy rainfall. Am not anticipating
a flash flood threat to develop as a result of the storms moving at
a higher pace, but any areas that observe repeated rounds of rain
could see a few instances of high water in ditches.

For Saturday, the main focus is once again on potential storms. The
setup is almost identical to today's forecast...storms should form
along the Rockies and gradually spread east, forming into a larger
complex along the way. Severe weather indices may actually be
slightly better for Saturday with SBCape of 1750-2250 J/kg, 850-500
mb lapse rates of 8-8.5 C/km, 0-6 km effective bulk shear of 30-40
kts, and 0-3 km helicity 100-200 m2/s2. The main threats will once
again be damaging winds, with secondary threats of blowing dust,
large hail, and heavy downpours. It will also be interesting to see
how Friday's storms will impact the environment for Saturday's
storms, so there is a little uncertainty on how all of this will
play out. Regardless, all need to keep a close watch on the weather
for Friday and Saturday as multiple rounds of storms are possible
during the evening hours.

.LONG TERM...(Sunday through Friday)
Issued at 226 PM MDT Fri Jun 26 2020

For the extended period, the models start out showing an upper air
ridge over the local area on Sunday. Models also show an upper
level low traveling in from Pacific Northwest U.S. while another
upper level low starts to travel down into the Northeastern U.S on
Sunday. This setup causes an upper air ridge to reside over the
Plains between two upper air troughs on Sunday and Monday. On
Tuesday, models show the front side of western upper air trough to
move over CO then advancing over the Tri-State area late Tuesday
into Wednesday. The trough lifts to the north on Thursday while an
upper air high develops over western TX. An upper air shortwave
trough also passes over the Tri-State area late Thursday into
Friday. The aforementioned upper air high gradually moves
northward going into Friday.

At the surface, dry conditions are expected throughout the CWA at
the beginning of the week. However, isolated showers and
thunderstorms cannot be ruled entirely at this time Sunday and
Monday. Showers and thunderstorms chances return Tuesday evening and
these chances increase on Wednesday across the CWA as a cold front
moves through the area. Thursday and Friday also show chances for
showers and thunderstorms associated with the upper air shortwave
trough coming through the area. There is a possibility for
elevated fire weather for the western counties of the CWA for
Sunday through Tuesday as forecasted RH values begin to drop
Sunday below 20%, but current models show wind gust speeds
expected below the 25 mph threshold at this time.

Sunday and Monday should see a return of highs reaching the upper
90s across the CWA with some parts hitting possibly 100 degrees.
Middle 90s are the expected Tuesday's high temps. Wednesday and
Thursday's high temps for the CWA will return to the upper 80s and
lower 90s as precipitation cools the area. High temps for Friday
across the CWA are expected to be in the lower 90s. Overnight low
temps for the CWA are expected to range between the middle 50s and
the upper 60s over the forecast period with the eastern counties
of the CWA possibly reaching lower 70s on Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 528 PM MDT Fri Jun 26 2020

VFR conditions are expected to prevail at KGLD terminal through much
of the forecast period.  A few strong to severe storms will be
possible in the vicinity of the terminal this evening.  Any storms
that move through will have the potential to produce locally heavy
rain, hail, gusty winds, and blowing dust.  Visibilities may be
reduced for a time due to blowing dust and heavy rain.  Due to
confidence in coverage of storms, have opted to maintain a tempo
group at this time for storms.  As storms move through the region,
winds are expected to shift to the west.  Winds will become
northwesterly around 05Z at 8kts, continuing to transition to the
north-northeast after midnight.

At KMCK terminal, VFR conditions are expected to persist through
much of the forecast period. Showers and thunderstorms will be
possible in the vicinity of the terminal around 03Z and into the
evening. Any storms that develop will have the potential to produce
heavy rain, gusty winds, blowing dust, and hail.  Confidence in
overall coverage at KMCK is a little less certain, so made mention
of vicinity storms.  Storm chances will diminish around 09Z.  As
storms move out, stratus may develop which could result in lowered
ceilings.  Brought down ceilings a little around 09Z but kept at VFR
for now due to uncertainty.  Winds will become light and variable
through the overnight hours.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...AW
SHORT TERM...RRH
LONG TERM...MRC
AVIATION...AW
Hazardous weather outlook, Jun 26, 7:12 PM MDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
712 PM MDT Fri Jun 26 2020

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-280115-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
712 PM MDT Fri Jun 26 2020 /812 PM CDT Fri Jun 26 2020/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY...

Storms are ongoing in Eastern Colorado and Southwest Nebraska this
evening. These storms will continue to move from west to east over
the next several hours. A Severe Thunderstorm Watch remains in effect
until 9 PM MDT for Yuma, Kit Carson, and Cheyenne counties in
Colorado. A Severe Thunderstorm Watch remains in effect for
Southwestern Nebraska and Northwestern Kansas until 3 AM MDT. The
main threat with any storms will be wind gusts to 70 MPH, reduced
visibility due to blowing dust, hail up to quarters in diameter, and
locally heavy rain.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

On Saturday, another round of strong to possibly severe
thunderstorms will move into the Tri-State Area from the west
between 4 and 6 PM MDT. Hail up to quarter size and wind gusts
around 70 MPH will be the main threats.

Elevated to near critical fire weather conditions are expected
Sunday, Monday, and Tuesday afternoons across East Central Colorado
into parts of West Central Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening. Any reports of hail,
wind gusts, blowing dust, reduced visibility, or wind damage are
appreciated.

In the hours before

Special weather statement, Jun 26, 6:25 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Goodland KS
625 PM MDT Fri Jun 26 2020

NEZ079-270115-
Dundy NE-
625 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DUNDY COUNTY UNTIL
715 PM MDT...

At 624 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Haigler, or 14 miles east of Wray, moving east at 5
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Haigler and Parks.

This storm will impact areas along and just north of Highway 34
between Haigler and Benkelman.

LAT...LON 4000 10159 4000 10203 4020 10204 4023 10159
TIME...MOT...LOC 0024Z 266DEG 6KT 4008 10195

Vincent
Special weather statement, Jun 26, 6:39 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Goodland KS
639 PM MDT Fri Jun 26 2020

COZ090-270130-
Yuma County CO-
639 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL YUMA COUNTY UNTIL 730 PM
MDT...

At 639 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Eckley, or 15 miles southwest of Wray, moving east at
15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Wray and Vernon.

This includes Highway 385 between mile markers 226 and 246.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

LAT...LON 3987 10256 4004 10256 4014 10215 3982 10213
TIME...MOT...LOC 0039Z 261DEG 12KT 3996 10248

Vincent
Special weather statement, Jun 26, 6:55 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Goodland KS
655 PM MDT Fri Jun 26 2020

COZ090-270200-
Yuma County CO-
655 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL
800 PM MDT...

At 655 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Arickaree School, or 22 miles southwest of Yuma,
moving east at 20 mph.

Nickel size hail and wind gusts up to 55 mph are possible with this
storm.

Locations impacted include...
Joes, Abarr, Heartstrong and Kirk.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

LAT...LON 3998 10280 3998 10253 3960 10252 3967 10280
TIME...MOT...LOC 0055Z 282DEG 15KT 3985 10297

Vincent
Special weather statement, Jun 26, 7:21 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Goodland KS
721 PM MDT Fri Jun 26 2020

COZ090-KSZ001-270200-
Yuma County CO-Cheyenne KS-
721 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY IN
NORTHEASTERN COLORADO AND NORTHWESTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS UNTIL 800 PM MDT/900 PM CDT/...

At 720 PM MDT/820 PM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles south of Wray, moving east at 10 mph.

Nickel size hail and wind gusts up to 55 mph are possible with this
storm.

Locations impacted include...
Beecher Island and Vernon.

This includes Highway 385 between mile markers 223 and 237.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT/1000
PM CDT/ for northeastern Colorado. A Severe Thunderstorm Watch also
remains in effect until 300 AM MDT/400 AM CDT/ for northwestern
Kansas.

LAT...LON 4000 10193 3970 10193 3982 10238 3999 10239
      4000 10208
TIME...MOT...LOC 0120Z 266DEG 8KT 3990 10222

Vincent
Special weather statement, Jun 26, 7:42 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Goodland KS
742 PM MDT Fri Jun 26 2020

COZ090-091-270230-
Kit Carson County CO-Yuma County CO-
742 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YUMA AND EASTERN KIT
CARSON COUNTIES UNTIL 830 PM MDT...

At 741 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Eckley to 4 miles southeast
of Stratton. Movement was southeast at 25 mph.

Pea to dime size hail and wind gusts up to 55 mph will be possible
with these storms.

Locations impacted include...
Burlington, Stratton, Bonny Reservoir, Bethune, Beecher Island,
Vernon and Hale.

This includes the following highways...
 Interstate 70 in Colorado between mile markers 420 and 450.
 Highway 385 between mile markers 175 and 233.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall with these storms may lead to localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central Colorado.

LAT...LON 3998 10265 3992 10206 3905 10205 3921 10261
TIME...MOT...LOC 0141Z 293DEG 24KT 3991 10257 3927 10253

Vincent
Local storm report, Jun 26, 7:48 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
748 PM MDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             3 ESE VERNON            39.92N 102.23W
06/26/2020  E0.70 INCH       YUMA               CO   PUBLIC

            CALLER REPORTED PEA TO DIME SIZE HAIL. TIME
            ESTIMATED BY RADAR AND CALLER.

&&

KMK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:39 PM MDTSpecial Weather StatementGLDYuma51 min
Jun 26, 6:55 PM MDTSpecial Weather StatementGLDYuma65 min
Jun 26, 7:21 PM MDTSpecial Weather StatementGLDYuma39 min
Jun 26, 7:25 PM MDTSevere Thunderstorm WarningGLDYuma65 min
Jun 26, 7:42 PM MDTSpecial Weather StatementGLDKit Carson48 min
Jun 26, 8:04 PM MDTSpecial Weather StatementGLDCheyenne56 min
Jun 26, 8:14 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson, Yuma76 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.